| Model Number |
4073-9 |
| Medical Device Problem Codes |
Break (1069); Incorrect Measurement (1383); Device Stops Intermittently (1599)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/26/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional manufacuring narrative: the returned cable was evaluated.During evaluation the cable passed all functional testing, including spo2 and pulse rate simulation tests.The returned cable failed visual analysis due to cut on the outer jacket along the length of the cable.The cable was otherwise determined to be functioning as designed.
Event or Problem Description
The customer reported the cable is splitting at the sensor connection end, causing intermittent readings, dropping out signals, and over issues with effective and accurate monitoring.No patient impact or consequences were reported.